Volume 17, Issue 2 (9-2022)                   IJMSI 2022, 17(2): 273-288 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Banerjee A, Paul M. Strong $I^K$-Convergence in Probabilistic Metric Spaces. IJMSI 2022; 17 (2) :273-288
URL: http://ijmsi.ir/article-1-1490-en.html
In this paper we introduce strong $I^K$-convergence of functions which is common generalization of strong $I^*$-convergence of functions in probabilistic metric spaces. We also define and study strong $I^{K}$-limit points of functions in same space.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb